Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 147, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 8:15 AM CDT for Texas County, Webster County, Wright County, Missouri. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 8:15 AM CDT (13:15 UTC)
- Expired
- Apr 22, 2008, 9:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:17 AM CDT | HAIL 0.88 | Marshfield, MO | NICKEL SIZE HAIL AND BROKEN WINDOWS REPORTED IN MARSHFIELD. TIME ESTIMATED. |
| Apr 22, 8:50 AM CDT | HAIL 1 | Cabool, MO | QUARTER SIZE HAIL REPORTED. |
| Apr 22, 8:56 AM CDT | HAIL 0.75 | 2 Nw Cabool, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Apr 22, 7:49 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2654 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 221315
SVRSGF
MOC215-225-229-221415-
/O.NEW.KSGF.SV.W.0147.080422T1315Z-080422T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 AM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 915 AM CDT.
* AT 814 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BENDAVIS TO
MARSHFIELD...MOVING SOUTHEAST AT 30 MPH..
* SEVERE THUNDERSTORMS WILL BE NEAR...
HARTVILLE BY 825 AM CDT.
MOUNTAIN GROVE AND CABOOL BY 850 AM CDT.
NORWOOD AND MANSFIELD BY 900 AM CDT.
THE TOWNS OF DUNCAN...DAWSON...ODIN AND ELK CREEK ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 97 AND 102.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3709 9268 3739 9307 3731 9210 3706 9185
3705 9204
TIME...MOT...LOC 1315Z 311DEG 26KT 3726 9212 3732 9287
$$
DSA2 follow-up statements
000
WWUS53 KSGF 221336
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CDT TUE APR 22 2008
MOC215-225-229-221415-
/O.CON.KSGF.SV.W.0147.000000T0000Z-080422T1415Z/
WRIGHT MO-WEBSTER MO-TEXAS MO-
836 AM CDT TUE APR 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHERN WEBSTER...SOUTHERN WRIGHT AND SOUTHWESTERN TEXAS
COUNTIES...
AT 833 AM CDT...A SEVERE THUNDERSTORMS WAS REPORTED ALONG A LINE
EXTENDING FROM ELK CREEK TO 6 MILES SOUTHWEST OF DUNCAN...MOVING
SOUTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNTAIN GROVE AND CABOOL BY 845 AM CDT.
NORWOOD AND MANSFIELD BY 855 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.
LAT...LON 3709 9268 3739 9307 3731 9210 3706 9185
3705 9204
TIME...MOT...LOC 1336Z 311DEG 26KT 3715 9200 3721 9274
$$
DSA000
WWUS53 KSGF 221408
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 AM CDT TUE APR 22 2008
MOC215-225-229-221418-
/O.EXP.KSGF.SV.W.0147.000000T0000Z-080422T1415Z/
WRIGHT MO-WEBSTER MO-TEXAS MO-
908 AM CDT TUE APR 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER...SOUTHERN
WRIGHT AND SOUTHWESTERN TEXAS COUNTIES EXPIRES AT 915 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.
LAT...LON 3709 9268 3739 9307 3731 9210 3706 9185
3705 9204
TIME...MOT...LOC 1408Z 311DEG 26KT 3700 9178 3706 9252
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:55 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 22, 6:55 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 655 AM CDT TUE APR 22 2008 .UPDATE... JUST DID SOME QUICK ADJUSTMENTS TO 00Z SOUNDING FOR NEW 12Z DATA...THE CAP IS PRETTY MUCH GONE AS WE HAVE COOLED TO AROUND 4 DEG C AT 700 MB. MODS TO THE SOUNDING ALSO INDICATE THAT STORMS ARE STILL NOT ROOTED IN THE BOUNDARY LAYER. LIFTING PARCELS AROUND 900 MB GIVE CAPES AROUND 2500 WITH MINIMAL CINH. THE ONLY NEGATIVE FOR CONTINUED STORM DEVELOPMENT IS MOVEMENT AWAY FROM LOW LEVEL MOIST AXIS. THIS HOWEVER DOES NOT SEEM TO BE SLOWING STORMS DOWN MUCH. EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS FRONT TO OUR WEST HAS FINALLY BEGUN SHIFTING EAST. && .DISCUSSION... A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR. THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000 J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL. STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER. STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY 40-50 PERCENT POPS. WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA. THEREAFTER WILL CONTINUE WITH A DRY FORECAST. LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S. && .AVIATION... FOR THE 12Z TAFS...WILL CONTINUE MVFR CEILINGS AND VICINITY THUNDER THROUGH MUCH OF THE MORNING AND HAVE ATTEMPTED TO TIME TEMPO THUNDER GROUPS AROUND FRONTAL PASSAGE. STILL EXPECT TO SEE IMPROVING CEILINGS SHORTLY AFTER OOZ AS LOW LEVEL MOISTURE IS SHUNTED SOUTHEASTWARD WITH THE FRONT. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && TERRY
Hazardous weather outlook, Apr 22, 7:38 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 738 AM CDT TUE APR 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 738 AM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF HALF DOLLARS...DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND TORRENTIAL RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH EARLY EVENING. DISCUSSION: SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS THIS MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THROUGH THE AFTERNOON ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT LINE WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Apr 22, 7:36 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL WHEATLAND 37.95N 93.40W
04/22/2008 E1.00 INCH HICKORY MO PUBLIC
&&
HATCHLocal storm report, Apr 22, 7:41 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.50 INCH DALLAS MO FIRE DEPT/RESCUE
&&
JLTLocal storm report, Apr 22, 7:44 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM HAIL 7 WSW EDGAR SPRINGS 37.67N 91.98W
04/22/2008 E0.75 INCH PHELPS MO TRAINED SPOTTER
&&
HATCHLocal storm report, Apr 22, 7:59 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL LYNCHBURG 37.49N 92.29W
04/22/2008 E0.88 INCH LACLEDE MO AMATEUR RADIO
50 MPH WINDS ALSO REPORTED
&&
SRUNNELSLocal storm report, Apr 22, 8:01 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 AM CDT TUE APR 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.88 INCH DALLAS MO CO-OP OBSERVER
NICKEL SIZE HAIL
&&
ANGLELocal storm report, Apr 22, 8:09 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL GROVESPRING 37.40N 92.61W
04/22/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:37 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Apr 22, 2:49 AM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Apr 22, 2:55 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 37 min |
| Apr 22, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 54 min |
| Apr 22, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| Apr 22, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 16 min |
| Apr 22, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Apr 22, 6:01 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 59 min |
| Apr 22, 6:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 42 min |
| Apr 22, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski | 53 min |
| Apr 22, 7:18 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 3 hr |
| Apr 22, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 57 min |
| Apr 22, 7:23 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 67 min |
| Apr 22, 7:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 35 min |
| Apr 22, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Apr 22, 7:58 AM CDT | Flash Flood Warning | SGF | Texas, Webster, Wright | 3 hr |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 49 min |
| Apr 22, 8:51 AM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 6 hr |
| Apr 22, 9:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 53 min |
| Apr 22, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 38 min |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 61 min |
| Apr 22, 10:22 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 39 min |
| Apr 22, 10:52 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 53 min |
| Apr 22, 10:58 AM CDT | Areal Flood Advisory | SGF | Christian, Howell, Ozark, Stone, Taney | 3 hr |
| Apr 22, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| Apr 22, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 61 min |
| Apr 22, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 53 min |
| Apr 22, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Apr 22, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 89 min |
| Apr 22, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 18 min |
| Apr 22, 4:16 PM CDT | Tornado Warning | SGF | Barry | 52 min |
| Apr 22, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Apr 22, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 22, 4:35 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Apr 22, 4:57 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Stone | 6 hr |
| Apr 22, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 26 min |
| Apr 22, 5:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 54 min |
| Apr 22, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 63 min |
| Apr 22, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.